# SDR SWAA2021102822377

- Difficulty date: September 23, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CEILING PANEL EXIT LENS (STA 639) AT PASSENGER CABIN (1 EA) ; 2021-435845 / [01] REPLACED CEILING PANEL EXIT LENS (STA 639) AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 STEP 2. C. (2) (4); [02] REPLACED CEILING PANEL EXIT LENS (STA 639) AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 STEP 2. C. ITEM (4).; [03] CORRECTED STEP 2: REPLACED CEILING PANEL EXIT LENS (STA 639) AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 STEP 2. C. ITEM (4).; [04] VERIFIED STEP 3
